Alert archive / Georgia / Wind Chill Advisories in 2011
Wind Chill Advisory 2, NWS Tallahassee, FL
NWS Tallahassee, FL issued this wind chill advisory at Jan 12, 2011, 2:08 PM EST for 26 counties in Georgia; 5 counties in Alabama; 16 counties in Florida. It took effect at Jan 13, 2011, 12:00 AM EST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Jan 12, 2011, 2:08 PM EST (19:08 UTC)
- In effect from
- Jan 13, 2011, 12:00 AM EST
- Expired
- Jan 13, 2011, 10:00 AM EST
- In force
- 10 hr
- Issued by
- NWS Tallahassee, FL
All 47 counties
Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Calhoun County, GA, Clay County, GA, Colquitt County, GA, Cook County, GA, Decatur County, GA, Dougherty County, GA, Early County, GA, Grady County, GA, Irwin County, GA, Lanier County, GA, Lee County, GA, Lowndes County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA
The radar
The Tallahassee radar (KTLH), 66 km from the middle of the area, began a volume at 19:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.1 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1350 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- -304 m²/s²
- 0-3 km storm-relative helicity
- -68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
891 WWUS42 KTAE 121908 WSWTAE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 208 PM EST WED JAN 12 2011 ...A WIND CHILL ADVISORY IS NOW IN EFFECT FROM MIDNIGHT EST /11 PM CST/ TONIGHT TO 10 AM EST /9 AM CST/ THURSDAY FOR ALL OF SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE... .THE SAME ARCTIC AIR MASS WHICH BROUGHT THE COLD WIND CHILLS TO THE REGION LAST NIGHT...WILL ONCE AGAIN IMPACT OUR AREA SIGNIFICANTLY TONIGHT. TEMPERATURES WILL FALL STEADILY THROUGH THE 30S AND INTO THE 20S TONIGHT...WITH WIND CHILLS DROPPING INTO THE MID TO UPPER TEENS BY MIDNIGHT. THESE HAZARDOUS WIND CHILLS WILL BE SLOW TO RISE ONCE AGAIN DURING THE DAY ON THURSDAY. ALSO...A HARD FREEZE WARNING REMAINS IN EFFECT FOR TONIGHT AND A HARD FREEZE WATCH IS NOW IN EFFECT FOR THURSDAY NIGHT. ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-131500- /O.NEW.KTAE.WC.Y.0002.110113T0500Z-110113T1500Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- INCLUDING THE CITIES OF...ENTERPRISE...OZARK...FORT RUCKER... DALEVILLE...HEADLAND...ABBEVILLE...GENEVA...HARTFORD...SAMSON... SLOCOMB...MALVERN...TAYLOR...ASHFORD...DOTHAN...KINSEY... COWARTS...WEBB...COTTONWOOD...REHOBETH...DE FUNIAK SPRINGS... HUDSON...BONIFAY...CRYSTAL LAKE...CHIPLEY...FIVE POINTS... MARIANNA...GRACEVILLE...MALONE...SNEADS...YOUNGSTOWN... BLOUNTSTOWN...WHITE CITY...WEWAHITCHKA...QUINCY...CHATTAHOOCHEE... TALLAHASSEE...SPRING HILL...MONTICELLO...MADISON...GREENVILLE... SWEETWATER...CRAWFORDVILLE...PERRY...MIDWAY...MAYO...CROSS CITY... FREEPORT...SANTA ROSA BEACH...PANAMA CITY...PARKER... PORT SAINT JOE...APALACHICOLA...CARRABELLE...SOPCHOPPY... SAINT MARKS...KEATON BEACH...STEINHATCHEE...SUWANNEE... GEORGETOWN...FORT GAINES...CUTHBERT...SHELLMAN...ARLINGTON... MORGAN...EDISON...LEARY...DAWSON...ALBANY...LEESBURG... SMITHVILLE...SYLVESTER...ASHBURN...TIFTON...FITZGERALD...OCILLA... DOUGLASVILLE...BLAKELY...COLQUITT...NEWTON...CAMILLA...PELHAM... MOULTRIE...ADEL...SPARKS...NASHVILLE...DONALSONVILLE... BAINBRIDGE...CAIRO...THOMASVILLE...QUITMAN...VALDOSTA...LAKELAND 208 PM EST WED JAN 12 2011 /108 PM CST WED JAN 12 2011/ ...A WIND CHILL ADVISORY IS NOW IN EFFECT FROM MIDNIGHT EST /11 PM CST/ TONIGHT TO 10 AM EST /9 AM CST/ THURSDAY FOR ALL OF SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT EST /11 PM CST/ TONIGHT TO 10 AM EST /9 AM CST/ THURSDAY. THE SAME ARCTIC AIR MASS WHICH BROUGHT THE COLD WIND CHILLS TO THE REGION LAST NIGHT...WILL ONCE AGAIN IMPACT OUR AREA SIGNIFICANTLY TONIGHT. TEMPERATURES WILL FALL STEADILY THROUGH THE 30S AND INTO THE 20S TONIGHT...WITH WIND CHILLS DROPPING INTO THE MID TO UPPER TEENS BY MIDNIGHT. THESE HAZARDOUS WIND CHILLS WILL BE SLOW TO RISE ONCE AGAIN DURING THE DAY ON THURSDAY. ALSO...A HARD FREEZE WARNING REMAINS IN EFFECT FOR TONIGHT AND A HARD FREEZE WATCH IS NOW IN EFFECT FOR THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$ 17-GOULD
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this wind chill advisory went out at Jan 12, 2:00 PM EST, 8 minutes earlier.
Area forecast discussion, Jan 12, 2:00 PM EST, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
200 PM EST WED JAN 12 2011
.SYNOPSIS...AS WAS WELL FCST...THE EASTERN PORTION OF THE ARCTIC
AIR MASS TO OUR WEST...RUSHED INTO THE REGION LAST NIGHT ALLOWING
LOW TEMPERATURES TO BOTTOM OUT IN THE MID TO UPPER 20S OVER ALMOST
THE ENTIRE CWA. FROM OUR ASOS OBSERVATIONS...TALLAHASSEE (TLH)
DIPPED DOWN TO 28...WHILE THE COLDEST SPOTS HIT 25 DEGREES AT PERRY
FL (40J)...OZARK AL...AND FORT RUCKER AL (LOR). THE MILDEST OF THE
LOW TEMPERATURES (30 DEGREES) OCCURRED AT CROSS CITY 30 FL (CTY) AND
VALDOSTA GA (VLD). THE LOWEST WIND CHILL READINGS DIPPED DOWN INTO
THE MIDDLE AND UPPER TEENS OVERNIGHT AS WELL. DESPITE PLENTY OF
SUNSHINE...TEMPERATURES HAVE BEEN VERY SLOW TO CLIMB LATE THIS
MORNING AND EARLY THIS AFTERNOON...AS PLENTY OF COLD AIR ADVECTION
IS CONTINUING TO OCCUR WITH THE 1045 MB ARCTIC RIDGE STILL CENTERED
WELL TO OUR WNW. THIS SHOULD KEEP WIND CHILLS BETWEEN 35 TO 40
DEGREES THROUGHOUT THE REMAINDER OF THIS AFTERNOON.
OVER THE COASTAL WATERS...WINDS ARE STILL FAIRLY STRONG OUT OF THE
NNW...SO THE EXPECTED LULL BACK TO CAUTIONARY CONDITIONS FOR PARTS
OF THE WATERS LATE THIS AFTERNOON MAY NOT OCCUR. ALSO...EVEN IF
THERE IS A BRIEF LULL...FULL SCA CONDITIONS SHOULD RETURN RIGHT
AFTER SUNSET.
&&
.SHORT TERM (TONIGHT THROUGH FRIDAY NIGHT)...ALTHOUGH THE NEXT FEW
DAYS WILL BE VERY QUIET WITH NO SENSIBLE WEATHER (PRECIPITATION) TO
WORRY ABOUT...TEMPERATURE FORECASTING WILL BE CHALLENGING ENOUGH IN
ITS OWN RIGHT. WE ARE STILL EXPECTING HARD FREEZES FOR AT LEAST
TONIGHT AND THURSDAY NIGHT...AND A POSSIBLE HARD FREEZE FOR FRIDAY
NIGHT. AS THE ARCTIC HIGH PRESSURE RIDGE CONTINUES TO PUSH SE
TOWARDS THE CWA...SFC WINDS ACROSS THE AREA ARE LIKELY TO REMAIN
ABOVE 5 MPH AT FOR AT LEAST THE FIRST HALF OF TONIGHT...WITH SOME
QUESTIONS IF THEY WILL TREND TOWARDS CALM OR REMAIN ELEVATED LATE
TONIGHT. THEREFORE...WE ARE FCSTING A COMBINATION OF A COLD AIR
ADVECTION AND RADIATIONAL COOLING HARD FREEZE TONIGHT...WITH THE
FINAL LOW TEMPERATURES DEPENDENT ON HOW MANY HOURS EACH LOCATION IN
OUR CWA HAS CALM TO LIGHT WINDS. AFTER ANOTHER SUNNY AND COLD DAY ON
THURSDAY...CONDITIONS SHOULD BE SET UP IDEALLY FOR A RADIATIONAL
HARD FREEZE...WHICH COULD BE OF LONG DURATION DUE TO MANY HOURS OF
VERY LIGHT TO CALM WINDS...AS THE SFC RIDGE CENTERS IN JUST TO OUR
NORTH. HIGH TEMPERATURES WILL THEN MODERATE INTO THE 50S ON FRIDAY
AS THE AIR MASS CONTINUES TO MODERATE...WITH THE LAST HARD FREEZE OF
THE SERIES POSSIBLE ON FRIDAY NIGHT. RADIATIONAL COOLING SHOULD BE
NEARLY IDEAL ONCE AGAIN...BUT THERE ARE NOW SOME GREATER
DISCREPANCIES IN THE MODELS ON LOW LEVEL MOISTURE...WHICH COULD MAKE
THIS A BORDERLINE HARD FREEZE FOR MANY AREAS. WIND CHILLS ARE ALSO A
CONCERN ONCE AGAIN FOR TONIGHT...AND WILL NEED TO ISSUE ANOTHER
ADVISORY SINCE THE APPARENT TEMPERATURES FALL INTO THE TEENS.
FINALLY...WILL ADD A HARD FREEZE WATCH FOR THURSDAY NIGHT TO THE
CURRENT HAZARDS.
.LONG TERM...SAT THROUGH NEXT WED.
AT THE BEGINNING OF THE PERIOD...THE MODELS ARE IN GOOD AGREEMENT IN
SHOWING A SHORT WAVE OVER NEW MEXICO DROPPING SWD INTO N CENTRAL OLD
MEXICO AND THEN MOVING SE DOWN THE RIO GRANDE VALLEY. THIS ENERGY
THEN OPENS UP AS IT SWINGS OUT OVER THE WRN GULF OF MEXICO. THERE IS
LITTLE TO NO SUPPORT FOR LIFT DOWNSTREAM OVER OUR AREA DURING THIS
TIME WITH PLENTY OF COLD DRY AIR REMAINING IN PLACE. SAT NIGHT
SHOULD SEE ONE MORE FREEZE OVER THE ERN ZONES. MAX TEMPS WILL
CONTINUE THE MODERATING TREND THROUGH THE WEEKEND WITH NEAR NORMAL
TEMPS BY SUN AFTERNOON.
AS THE INITIAL GULF ENERGY DISSIPATES...ADDITIONAL ENERGY WILL BE
DIVING SEWD ACROSS THE PLAINS TOWARD THE BASE OF THE ERN LONG WAVE
TROUGH. IT IS AT THIS POINT WHERE WE SEE SOME RUN TO RUN
INCONSISTENCIES IN THE GFS AND DIFFERENCES BETWEEN THIS MODEL AND
THE EURO. THE EURO IS THE MORE ENERGETIC MODEL WITH THE ENERGY AS IT
REACHES TX AND IS SLOWER TO BRING IT EWD ACROSS THE GULF STATES. THE
GFS IS MORE OPEN AND PROGRESSIVE. FOR THIS REASON...THE GFS ONLY
BARELY DEVELOPS A SURFACE LOW OVER THE WRN GULF STATES...WHICH THEN
ABSORBS INTO THE COLD FRONT MOVING EWD WITH A MORE POTENT NRN STREAM
LOW. THE EURO STILL BRINGS A DEEPENING LOW CENTER NEWD FROM E TX ON
MON ACROSS THE TN VALLEY MON NIGHT INTO TUE. THE EURO HAS TRENDED
NWD WITH THE LOW AND WITH THE TREND IN THE GFS...DO NOT WANT TO GO
WITH AS POTENT OF A SYSTEM AS DEPICTED BY THE EURO. PLAN TO FAVOR
THE GFS AND SHOW AN APPROACHING COLD FRONT MON NIGHT WITH FROPA ON
TUE. SLIGHT CHANCE POPS WILL BE INTRODUCED BY SUN NIGHT AND WE NOW
SHOW A MAX POP OF 40 MON NIGHT WITH A DECREASE INTO TUE.
&&
.MARINE...AFTER TWO MORE PERIODS OF SMALL CRAFT ADVISORY CONDITIONS
TONIGHT INTO THURSDAY...WINDS SHOULD GRADUALLY DECREASE THEREAFTER
TO LIGHT TO MODERATE LEVELS FOR THE REMAINDER OF THE WEEK.
THEN...WINDS AND SEAS SHOULD BECOME QUITE LOW FOR THIS TIME OF YEAR
OVER THE UPCOMING WEEKEND...AS THE ONCE STRONG ARCTIC RIDGE STEADILY
WEAKENS AS IT SETTLES IN OVER THE COASTAL WATERS.
&&
.AVIATION...VFR CONDITIONS WITH CLEAR SKIES WILL PREVAIL THROUGH THE
TAF PERIOD. NORTHWEST WINDS OCCASIONALLY GUSTING TO NEAR 20 KNOTS
THIS AFTERNOON WILL DIMINISH AFTER SUNSET TO THE 3 TO 7 KNOT
RANGE...THEN BECOME NORTHERLY AROUND 10 KNOTS DURING THE DAY ON
THURSDAY.
&&
.FIRE WEATHER...DRY CONDITIONS WITH LOW RH VALUES WILL CONTINUE FOR
THE NEXT FEW DAYS. RED FLAG CONDITIONS ARE LIKELY ACROSS OUR FL
ZONES TOMORROW WITH ANOTHER RED FLAG WARNING IN EFFECT. ACROSS THE
GA AND AL ZONES...CONFIDENCE IS NOT AS HIGH...SO WILL LEAVE THE
WATCH IN PLACE. ANOTHER RED FLAG DAY APPEARS LIKELY ON FRIDAY ACROSS
THE FL ZONES...AND CLOSE ACROSS GA AND AL WHERE DURATIONS CURRENTLY
FALL JUST SHORT...BUT WILL MONITOR CLOSELY.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 23 46 21 54 24 / 0 0 0 0 0
PANAMA CITY 25 46 24 52 30 / 0 0 0 0 0
DOTHAN 25 43 25 51 29 / 0 0 0 0 0
ALBANY 23 43 20 51 24 / 0 0 0 0 0
VALDOSTA 23 45 21 53 24 / 0 0 0 0 0
CROSS CITY 21 48 19 57 25 / 0 0 0 0 0
APALACHICOLA 26 46 26 52 30 / 0 0 0 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...HARD FREEZE WARNING FROM MIDNIGHT TONIGHT TO 8 AM CST THURSDAY
FOR ALL ZONES.
WIND CHILL ADVISORY FROM 11 PM THIS EVENING TO 9 AM CST
THURSDAY ALL ZONES.
HARD FREEZE WATCH FROM THURSDAY EVENING THROUGH FRIDAY MORNING
ALL ZONES.
FIRE WEATHER WATCH THURSDAY AFTERNOON FOR ALL ZONES.
GA...HARD FREEZE WARNING FROM 1 AM TO 9 AM EST THURSDAY FOR ALL
ZONES.
WIND CHILL ADVISORY FROM MIDNIGHT TONIGHT TO 10 AM EST THURSDAY
ALL ZONES.
HARD FREEZE WATCH FROM LATE THURSDAY NIGHT THROUGH FRIDAY ALL
ZONES.
FIRE WEATHER WATCH THURSDAY AFTERNOON FOR ALL ZONES.
FL...HARD FREEZE WARNING FROM 1 AM EST /MIDNIGHT CST/ TO 9 AM EST /8
AM CST/ THURSDAY FOR ALL ZONES.
WIND CHILL ADVISORY FROM MIDNIGHT EST /11 PM CST/ TONIGHT TO 10
AM EST /9 AM CST/ THURSDAY ALL ZONES.
HARD FREEZE WATCH FROM LATE THURSDAY NIGHT THROUGH FRIDAY
MORNING ALL ZONES.
RED FLAG WARNING UNTIL 7 PM EST /6 PM CST/ THIS EVENING ALL ZONES.
RED FLAG WARNING THURSDAY AFTERNOON ALL ZONES.
FIRE WX WATCH FRIDAY AFTERNOON ALL ZONES.
GM...SMALL CRAFT ADVISORY UNTIL 10 AM EST THURSDAY ALL ZONES.
&&
AVIATION/FIRE WX...DVD
PUBLIC/MARINE...GOULD
LONG TERM...WOOLHazardous weather outlook, Jan 12, 5:23 AM EST, 8 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 523 AM EST WED JAN 12 2011 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-130300- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 523 AM EST WED JAN 12 2011 /423 AM CST WED JAN 12 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... ...WIND CHILL ADVISORY CONTINUES IN EFFECT THIS MORNING... ...A HARD FREEZE WARNING IS IN EFFECT TONIGHT... NORTHERLY WINDS IN THE 10 TO 15 MPH RANGE COMBINED WITH TEMPERATURES IN THE UPPER 20S TO AROUND 30 ARE PRODUCING WIND CHILL READINGS IN THE UPPER TEENS TO AROUND 20 DEGREES THIS WEDNESDAY MORNING. WIND CHILLS WILL RISE ABOVE THE CRITICAL 20 DEGREE THRESHOLD BY 9 OR 10 AM. AN ARCTIC AIR MASS WILL CONTINUE TO SPREAD SOUTH OVER THE AREA TODAY AND TONIGHT. SKIES WILL BE SUNNY TODAY BUT AFTERNOON TEMPERATURES ARE ONLY EXPECTED TO REACH THE LOWER TO MID 40S ACROSS MOST LOCATIONS. TEMPERATURES WILL FALL RAPIDLY IN THE DRY AIR MASS AFTER SUNSET WITH FREEZING TEMPERATURES EXPECTED ACROSS THE ENTIRE TRI-STATE REGION BEFORE MIDNIGHT. TEMPERATURES WILL CONTINUE TO FALL AND BOTTOM OUT IN THE LOWER TO MID 20S INLAND AREAS AND MID 20S ALONG THE COAST. AS A RESULT...A HARD FREEZE WARNING HAS BEEN ISSUED FOR TONIGHT. LIGHT NORTHERLY WINDS OVERNIGHT WILL PRODUCE WIND CHILL READINGS IN THE MID TO UPPER TEENS AND A WIND CHILL ADVISORY WILL ALSO LIKELY BE IN EFFECT. ADVISORY LEVEL WINDS AND SEAS WILL CONTINUE ACROSS THE LOCAL WATERS INTO THURSDAY MORNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... THE FORECAST AREA WILL REMAIN IN THE GRIP OF THE ARCTIC AIR MASS THROUGH FRIDAY NIGHT. HARD FREEZES ARE EXPECTED FOR BOTH FRIDAY AND SATURDAY MORNINGS. A GRADUAL MODERATING TREND IN TEMPERATURES WILL COMMENCE THIS WEEKEND WITH ABOVE NORMAL TEMPERATURES ALONG WITH INCREASING CHANCES FOR RAIN EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. BARRY
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 12, 4:19 AM EST | Fire Weather Watch | TAE | Baker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more | 24 hr |
| Jan 12, 5:43 AM EST | Hard Freeze Warning | TAE | Baker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more | 27 hr |
| Jan 12, 2:01 PM EST | Fire Weather Watch | TAE | Baker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more | 37 hr |
| Jan 12, 2:37 PM EST | Hard Freeze Watch | TAE | Baker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more | 25 hr |
| Jan 12, 4:19 AM EST | Red Flag Warning | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 15 hr |
| Jan 12, 2:01 PM EST | Red Flag Warning | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 29 hr |
Nearby
Wind Chill Advisories in Georgia, 2011Wind Chill Advisories in Florida, 2011Wind Chill Advisories in Alabama, 2011Every wind chill advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.